# SDR COMA0660219

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 20,087 hours, 18,858 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 98007H4221
- Condition: Cracked
- Location: Cockpit
- Part time: 20,086 hours, 18,855 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5033 - EN ROUTE GSP-MCO THE RIGHT SIDE WINDOW CRACKED, CREW DECLARED AN EMERGENCY AND DIVERTED TO SAV.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT COCKPIT SIDE WINDOW.
